Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Are nausea or light periods normal in birth control?

I had a baby dec 28th by csection and I bled pretty heavily for 3-3.5 weeks. I started birthcontrol at about 6-7 weeks postpardom. Into the 2nd week of my pack, i started what I think is my period. But its very very light. I also have been very nauseated since starting. I took a pregnancy test last week, it came back negative. Is this normal to be experiencing this nausea, and such light periods?

Asked On : Tue, 2 Mar 2010
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

When ou are o birth control pills and are regular with it, then sometimes such symptoms can occur, visit and discss with your gyne and see if any alteranate BCP can be given for you.

Answered: Wed, 3 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor